| Model Number |
1804300-15 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported the xience skypoint stent delivery system box was labeled 3.0x15mm (part#1804300-15, lot#1060941) but when the box was opened, the pouch was labeled 3.0x28mm (on the pouch: part# 1804300-28, lot#1032241); therefore, the device was not used.There was no evidence of tampering with the box and the pouch was sealed.A new 3.0x15mm skypoint was used.No additional information was provided.
Additional Manufacturer Narrative
The device was returned for analysis.The reported labeling problem was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation was unable to determine a conclusive cause for the reported complaint.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.